# SDR DALA2018100305853

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 81,935 hours, 62,543 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND AFT EXIT DOOR EMERGENCY EXIT DOOR IDENTIFIER INOP. T/S REPLACED LIGHT ASSY -NO HELP FOUND BROKEN WIRE BEHIND SINK CABINET REPAIRED SAME, WDM 33-51. (LP4140023)
